Jump to content

Photo

Finally Agreed To Accutane

accutane claravis teenager acne help tips zinc

This topic has been archived. This means that you cannot reply to this topic.
161 replies to this topic

#161 NeedAMiracle!

NeedAMiracle!

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 222
    Likes: 7
About Me
  • Joined: 28-December 10

Achievements

     

Posted 18 December 2012 - 11:51 AM


SO. Dissapointed. I don't even know what to say. Like two weeks after I stopped Accutane the acne just started slowly coming back and now Ive been off it a little over a month and things just aren't good. I have little zits and bumps all over my face once again. This is definitely not what I thought would happen after being on this pain in the ass drug for almost half a year of my life. So down, all I want to do is cry. After looking at all the others girls blogs who are done now and their faces are still fine.. I am so jealous and be thankful you got your clear skin finally.. Ugh I was so dumb thinking something would actually work for my face.


Did you start using a topical? If I were you I would get on a retinoid like now. You need to keep those pores clean ya know. I've been off for like a week and half and am using retin a. Praying to god I stay clear. I'd call your dermatologist and say what the hell and see if there is something they recommend. I would bet they would just write you a script over the phone since you were probably just seem a few weeks ago. I'm so sorry babes, I'll tell you what my plan is if I start to break out again. First I am going to see a obgyn and getting off birth control pills and getting a copper IUD see if maybe the hormones are screwing me up. Second I'm getting food allergy tests done. Third I am trying spiro. Lots of people get clear with spiro after tane has failed. Don't think that because tane didn't work that you are screwed. There is a imbalance somewhere that is causing acne you just have to find it. Hang in there

On the bright side your bf is back from basic isn't he?


Hey girl! It's been a while:) But no my derm did not want to put me on one yet after Accutane, maybe next time I go back he will finally want to though, which is in the beginning of January. I have been going to the derm frequently though and trying new things and finally things are back to normal for the most part which is such a relief. My skin is still not completely clear which is a bummer after all this but oh well, ha Im not gonna ask my skin for too much and as of now things are alright. I will talk about what I have been doing in a different post Im gonna make to update everyone. I havent been on here in foreverrr and checked anyones blogs yet, how is your skin doing?? And yeah I definitely need to realize that ha so thanks<3

And YES he graduated after a horribly lonnng three months in the beginning of October ha so it was a while ago now. He got to stay home for about 17 days and it was the best two weeks of my whole life. Then he went to Infantry training and has been there ever since. He got to come home for Veterans Day for 2 days but that was the last time i saw him:/ He missed my birthday a few days ago too Posted Image But now he gets to come home for a week for Christmas and Im going to the base to pick him up THIS Saturday! Its been almost two months since ive seen him, im sooo excited! Posted Image

Oh my gosh, I am so sorry Posted Image
That's totally not fair.
Please keep us posted after you talk to your derm, OK?
Hang in there....We are thinking of you.


Yeah I was so upset when things started to get bad. I didnt even want to go out anymore at all. It was just such an awful feeling breaking out so bad after such a long stressful journey on that, then having clear skin just tease me for a few weeks ha. But I went and talked to my derm a while ago and he wanted me to try a few facials (the ones they give you at the dermatologist office, much different than one at a spa) haha and ive been doing this salicylic acid treatment thing and it all seems to be helping a lot. Im not totally clear as I was while at the end of Tane, but Im muchhh better than I was a few weeks ago when things were bad thankfully. And thank you so much, the support really helps <3

Hi NEEDAMIRACLE,

youre so pretty!!

Thanks for keeping us updated on your progress! I hope your breakouts settle down and i'm sure they will. I've been keeping up with your stories from the tazorac to accutane and I'm sorry you're still breaking out! i'm considering accutane myself but as of now I'm still kind of concerned about long term effects of it. Anyways, I'm a guy and have cystic acne too similar to yours. right now i'm just dealing with it because i dont really want to go on accutane (i'm kinda scared it'll change me and my body if that makes sense) and i'm just using aczone and ziana. my derm put me on my doryx and tazorac but i dont really want to use those. i was on differen before she put me on taz and i broke out soooooooo bad for 12 weeks.

Anyways, you are very beautiful!!! with or without acne. keep us updated on how things go post accutane as far as side effects and your skin.


Hey my apologies for taking so long to reply! Thanks SOO much! Posted Image Posted Image Things have definitely gotten much better which is SUCH a relief.I have switched up my regimen that I do now and things have really improved. How has your skin been doing since you posted this? Oh yeah I completely get how you feel about Accutane, I was super scared too, which is why I always said no to it at first. I had very negative effects while on Taz which Im sure you saw on my old blog, but I really hope it goes well for you if you use it!!
Thank you thank you! Posted Image I definitely will keep you more updated!

Edited by NeedAMiracle!, 18 December 2012 - 11:52 AM.


#162 NeedAMiracle!

NeedAMiracle!

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 222
    Likes: 7
About Me
  • Joined: 28-December 10

Achievements

     

Posted 07 February 2013 - 12:55 PM

Well my skin is back to looking as awful as ever. This is such an emotional roller coaster going back and fourth. I wish it would just finally stay clear. Ugh I did Accutane for nothing cuz my skin is just back to looking the same as it did before i started. Such a dissapointment.